Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 52, Number 6

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 52, Number 6 (1946)
Bull. Amer. Math. Soc. 52 (1946)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 52, Number 6 (1946)
Bull. Amer. Math. Soc. 52 (1946)
More Information
Full-text PDF     Request Permissions
On degree of approximation on a Jordan curve to a function analytic interior to the curve by functions not necessarily analytic interior to the curve
J. L. Walsh.
Bull. Amer. Math. Soc. 52 (1946), 449-453
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0016128
On the number of $1 - 1$ directly conformal maps which a multiply-connected plane region of finite connectivity $p( { > 2} )$ admits onto itself
Maurice Heins.
Bull. Amer. Math. Soc. 52 (1946), 454-457
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0016469
Some properties of absolutely monotonic functions
P. C. Rosenbloom.
Bull. Amer. Math. Soc. 52 (1946), 458-462
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0016769
Toeplitz methods which sum a given sequence
P. Erdös and P. C. Rosenbloom.
Bull. Amer. Math. Soc. 52 (1946), 463-464
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0017383
A sufficiency theorem for differential systems
Augusto Bobonis.
Bull. Amer. Math. Soc. 52 (1946), 465-474
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0016825
On the summation of multiple Fourier series. III
K. Chandrasekharan.
Bull. Amer. Math. Soc. 52 (1946), 474-477
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0016157
Generalizations of two theorems of Janiszewski. II
R. H. Bing.
Bull. Amer. Math. Soc. 52 (1946), 478-480
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0016647
Topological groups in which multiplication of one side is differentiable
I. E. Segal.
Bull. Amer. Math. Soc. 52 (1946), 481-487
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0017284
A note on pointwise nonwandering transformations
W. H. Gottschalk.
Bull. Amer. Math. Soc. 52 (1946), 488-489
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0016550
The Asano postulates for the integral domains of a linear algebra
Fred Kiokemeister.
Bull. Amer. Math. Soc. 52 (1946), 490-495
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0016095
On a problem of Kurosch and Jacobson
Irving Kaplansky.
Bull. Amer. Math. Soc. 52 (1946), 496-500
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0016758
Absolute retracts in group theory
Reinhold Baer.
Bull. Amer. Math. Soc. 52 (1946), 501-506
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0016419
Lattices, equivalence relations, and subgroups
Philip M. Whitman.
Bull. Amer. Math. Soc. 52 (1946), 507-522
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0016750
On the commutativity of certain rings
Alexandra Forsythe and Neal H. McCoy.
Bull. Amer. Math. Soc. 52 (1946), 523-526
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0016093
Some remarks about additive and multiplicative functions
P. Erdös.
Bull. Amer. Math. Soc. 52 (1946), 527-537
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0016078
Two nonexistence theorems on partitions
D. H. Lehmer.
Bull. Amer. Math. Soc. 52 (1946), 538-544
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0016072